Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Summation formulae for elliptic hypergeometric series

Author: S. Ole Warnaar
Journal: Proc. Amer. Math. Soc. 133 (2005), 519-527
MSC (2000): Primary 33D15, 33E05
Published electronically: August 20, 2004
MathSciNet review: 2093076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several new identities for elliptic hypergeometric series are proved. Remarkably, some of these are elliptic analogues of identities for basic hypergeometric series that are balanced but not very-well-poised.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33D15, 33E05

Retrieve articles in all journals with MSC (2000): 33D15, 33E05

Additional Information

S. Ole Warnaar
Affiliation: Department of Mathematics and Statistics, The University of Melbourne, VIC 3010, Australia

Keywords: Basic hypergeometric series, elliptic hypergeometric series
Received by editor(s): September 16, 2003
Received by editor(s) in revised form: October 20, 2003
Published electronically: August 20, 2004
Additional Notes: This work was supported by the Australian Research Council
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2004 American Mathematical Society